# SDR UALA2010122704729

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,631 hours, 14,073 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control System
- Part number: 3987505
- Part serial: 78
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COCKPIT TEMP FAULT, FLIGHT DIVERTED.  REPLACED THE LT PACK TEMP SENSOR AND LT PACK TEMP CONTROLLER VALVE. LT AIR CONDITIONER CHECKED GOOD.
